# SDR CA960109004

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lear 35LEAR
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Part number: 2342003
- Condition: Pinched
- Location: Nlg Oleo
- Part time: 321 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)OLEO WOULD LOSE AIR AND WOULD FAIL TO EXTEND, NOT LOCKING UP. HYDRAULIC FLUID FOUND IN NOSE WHEEL STEERING GEARBOX. 'O' RING FOR OLEO METERING VALVE FOUND PINCHED. 'O' RING REPLACED AND TESTED SERVICE ABLE.
